# SDR MALA070192

- Difficulty date: December 4, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 24,939 hours, 27,304 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS LOCATED IN CARGO DOOR, ONE AT 23 INCH CARGO DOOR LOWER EDGE, 9 INCHES FROM AFT EDGE.  THE OTHER AT 14 INCHES FROM LOWER EDGE, 10 INCHES FROM AFT EDGE.  REPAIRED IAW EO NR S52028.
